Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

On Oroamorph, MST tablets for over 2 yrs. Advised to stop immediately. Withdrawal symptoms ?

I have been on oroamorph and mst tablets for over two years, ever increasing until Iwas taking 70mls twice daily, but only took oroamorph 10mg. Over 24 hours. Now I have been told oroamorph must stop immediately,also I have cut the mst to 40mg per day. Big fuss now but I was given no guidance. GP. Wanted me Togo back if because of my pain also withdrawal. What is the point in going back up only to come down again? I feel in a really bad way.
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello and welcome to HCM,

I am Dr Mbong. Stoping Oroamorph and MST suddenly probably caused the withdrawal symptoms you have. The reason probably alongside pain which your physician proposed you 'go back up' before decreasing the dose again (this time slowly) before stopping.

This will reduce the withdrawal symptoms and take car eof your pain until you are put on another pain killer if you need it.

I know how u feel about this but is for your wellbeing and will help you greatly. In future before you stop medication you have been on for a long period of time, see a physician for counsel.


Dr Mbong
Answered: Sat, 9 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor